MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MEMO 3D RING

SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MEMO 3D RING
Model Number SMD32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported from patient registration form that the patient had a mitral repair surgery on (b)(6) 2017 and on (b)(6) 2017 underwent a second mitral repair surgery with a smaller size ring.It was stated that the incorrect size repair (too large) was implanted which led to moderate to severe mitral regurgitation.The ring was replaced with a smaller ring which resolved the issue.The ring was discarded.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
via crescentino sn
saluggia 13040
IT  13040
MDR Report Key6528147
Report Number3005687633-2017-00041
Device Sequence Number11169563
Product Code KRH
UDI-Device Identifier08022057013132
UDI-Public(01)08022057013132(240)ICV0970(17)210621
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/21/2021
Device Model NumberSMD32
Device Catalogue NumberICV0970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR